Vol. 139, No. 3, 2014 · Contents

Başak Karpuz, Özkan Öcalan:
Iterated oscillation criteria for delay partial difference equations

Bashir Ahmad, Sotiris Ntouyas:
Existence of solutions for fractional differential inclusions with nonlocal Riemann-Liouville integral boundary conditions

Linda Eroh, Cong X. Kang, Eunjeong Yi:
Metric dimension and zero forcing number of two families of line graphs

Nihat Yagmur, Halit Orhan:
Fekete-Szegő problem for subclasses of generalized uniformly starlike functions with respect to symmetric points

Changjin Xu, Peiluan Li:
Dynamics in a discrete predator-prey system with infected prey

Jaroslav JaroŇ°:
Picone's identity for a Finsler $p$-Laplacian and comparison of nonlinear elliptic equations

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]